schliessen

Filtern

 

Bibliotheken

1.

On inclusion of permutation modules
by Wang, Li

Acta Mathematica Sinica, English Series, 2013, Vol.29(4), pp.717-728

3.

On commutativity and finiteness in groups
by Oliveira, Ricardo

Bulletin of the Brazilian Mathematical Society, New Series, 2009, Vol.40(2), pp.149-180

4.

Orbit closures and invariants
by Bate, Michael

Mathematische Zeitschrift, 2019, Vol.293(3), pp.1121-1159

1

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 5 Hits

Remove Filters